Truncated linear statistics associated with the eigenvalues of random matrices II. Partial sums over proper time delays for chaotic quantum dots

Aurélien Grabsch 1 Satya N. Majumdar 1 Christophe Texier 1

Journal of Statistical Physics, Springer Verlag, 2017, 167 (6), pp.1452 - 1488

Invariant ensembles of random matrices are characterized by the distribution of their eigenvalues $\{\lambda_1,\cdots,\lambda_N\}$. We study the distribution of truncated linear statistics of the form $\tilde{L}=\sum_{i=1}^p f(\lambda_i)$ with $p

  • 1. LPTMS - Laboratoire de Physique Théorique et Modèles Statistiques